# SDR USAA920080717

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 59,708 hours, 26,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 363 - PHX - SMF - EEL - FAA RAMP CHECK.  EMERGENCY LIGHTS INOP L1, R1, ROW 1, 2, 11 RT.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT L1 AND REPAIRED WIRING AT 11 RT.  EMERGENCY LIGHTS OPERATIONAL CHECK GOOD.
